The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.06 - June (2007 vol.6)
pp: 595-605
Xinzhou Wu , IEEE
R. Srikant , IEEE
ABSTRACT
We consider the problem of distributed scheduling in wireless networks subject to simple collision constraints. We define the efficiency of a distributed scheduling algorithm to be the largest number (fraction) such that the throughput under the distributed scheduling policy is at least equal to the efficiency multiplied by the maximum throughput achievable under a centralized policy. For a general interference model, we prove a lower bound on the efficiency of a distributed scheduling algorithm by first assuming that all of the traffic only uses one hop of the network. We also prove that the lower bound is tight in the sense that, for any fraction larger than the lower bound, we can find a topology and an arrival rate vector within the fraction of the capacity region such that the network is unstable under a greedy scheduling policy. We then extend our results to a more general multihop traffic scenario and show that similar scheduling efficiency results can be established by introducing prioritization or regulators to the basic greedy scheduling algorithm.
INDEX TERMS
Multihop wireless networks, scheduling, greedy algorithms, resource allocation.
CITATION
Xinzhou Wu, R. Srikant, James R. Perkins, "Scheduling Efficiency of Distributed Greedy Scheduling Algorithms in Wireless Networks", IEEE Transactions on Mobile Computing, vol.6, no. 6, pp. 595-605, June 2007, doi:10.1109/TMC.2007.1061
36 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool